# SDR USAA2014031000031

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 44,145 hours, 16,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Faulty
- Location: L1 Door
- Component: Bottle, Airbus
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR ASSIST BOTTLE BLOWN.  ACCOMPLISHED L1 DOOR ASSIST DAMPER DIAPHRAGM REPLACEMENT IAW AMM 52-22-00-002-A, SERVICED BOTTLE.
